BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by a dissipative drift and a potential

Participants in the publication
Hongwei Long (Author)
Isabel Simão (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS

Publication Identifiers
ISSN - 0219-0257

Volume
7
Number
2

Starting page
249
Last page
259

Document Identifiers
DOI - https://doi.org/10.1142/S0219025704001621

Rankings
Web Of Science Q2 (2004) - 0.569 - Mathematics, Applied
Web Of Science Q4 (2004) - 0.569 - Physics, Mathematical
Web Of Science Q3 (2004) - 0.569 - Statistics & Probability
SCIMAGO Q2 (2004) - 0.848 - Applied Mathematics
SCIMAGO Q2 (2004) - 0.848 - Mathematical Physics
SCIMAGO Q2 (2004) - 0.848 - Statistical and Nonlinear Physics
SCIMAGO Q2 (2004) - 0.848 - Statistics and Probability


Export

APA
Hongwei Long, Isabel Simão, (2004). A note on the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by a dissipative drift and a potential. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 7, 249-259. ISSN 0219-0257. eISSN .

IEEE
Hongwei Long, Isabel Simão, "A note on the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by a dissipative drift and a potential" in INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 7, pp. 249-259, 2004. 10.1142/S0219025704001621

BIBTEX
@article{21917, author = {Hongwei Long and Isabel Simão}, title = {A note on the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by a dissipative drift and a potential}, journal = {INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS}, year = 2004, pages = {249-259}, volume = 7 }